# SDR SWAA2020011340395

- Difficulty date: January 8, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 57,882 hours, 28,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 82000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H EXIT INDICATOR SIGN BY OVER WING EXIT LOOSE.      / SECURED SIGN IAW MM.
